Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Took pill after unprotected sex. Feeling nausea, diarrhea and missing periods. What's wrong?

madam, i had take i pill after the unprotected sex with my bf with in the 13 hr...after two days i have sevear nausea and diarrhea ..but all pbm had stoped after my period which had come after the 5 th day of i pill intake............that bleeding last for 4 days...but now the pbm is tha i had no period until know,,,as my regular periods were on 1 th of every month....i bam afraid dr body weight; 48kg height; 150 age 21
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi thanks for your question.
You took emergency contraception after unprotected sex and you bled after emergency contraception pill ,which remained for 4 days .
Your due periods are delayed .
Relax this is all normal after emergency contrception pill
Cycle get disturbed after emergency contraception and it usually comes to normal after sometimes.
There is nothing to worry relax and enjoy.
Hope this answers your question.
Answered: Fri, 14 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor